# SDR 99ZZZX1677

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46713
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DROOPED LEADING EDGE HAS A 4 INCH CRACK ON RT TIP TRAILING EDGE CORNER.
